Turkish Journal of Mathematics
In this paper, we study a second order rational difference equation. We analyze the stability of the unique positive equilibrium of the equation and prove the existence of a Neimark-Sacker bifurcation, validating our theoretical analysis via a numerical exploration of the system.
Difference equations, Neimark-Sacker bifurcation, stability
BERKAL, MESSAOUD and NAVARRO, JUAN FRANCISCO
"Qualitative study of a second order difference equation,"
Turkish Journal of Mathematics: Vol. 47:
2, Article 7.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss2/7